MathSciNet Relay Station
MathSciNet bibliographic data
MR2879730 (2012k:35135) 35J60 (35A01 35B40 35L75 35Q35)
Wang, Shubin; Xu, Huiyang On the asymptotic behavior of solution for the generalized IBq equation with hydrodynamical damped term. J. Differential Equations 252 (2012), no. 7, 4243–4258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement